Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 31 May 2007

Parallel Approaches for Intervals Analysis of Variable Statistics in Large and Sparse Linear Equations with RHS Ranges

Peerayuth Charnsethikul

American Journal of Applied Sciences, Volume 4, Issue 5, pp. 300–306 · doi.org/10.3844/ajassp.2007.300.306

6,823 accesses4,347 downloads1 citations (Crossref)Metrics
Cite Check for updates

Abstract

This study proposes an algorithm capable of working in parallel for solving large and sparse linear equations under given right hand side (RHS) ranges. A comparative study to the direct linear programming method is reported theoretically, computationally and discussed. Moreover, the approach can be adapted for the system under domain decompositions structure leading to a better efficiency experimentally.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Charnsethikul, P. (2007). Parallel Approaches for Intervals Analysis of Variable Statistics in Large and Sparse Linear Equations with RHS Ranges . American Journal of Applied Sciences, 4(5), 300–306. https://doi.org/10.3844/ajassp.2007.300.306

Licence
© Science Publications
Issue
Volume 4, Issue 5
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Parallel Approaches for Intervals Analysis of Variable Statistics in Large and Sparse Linear Equations with RHS RangesAmerican Journal of Applied Sciences · Volume 4, Issue 5 · pp. 300–306 · © Science PublicationsDownload